# SDR MALA040221

- Difficulty date: March 2, 2004
- Submitted: March 4, 2004
- Operation: Air carrier
- Aircraft: N508XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2318
- Aircraft time: 12,562 hours, 12,831 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 4068300904
- Part serial: OFF98060323
- Condition: Malfunctioned
- Location: Autopilot
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FTC/EL TRIM LIGHT ILLUMINATED DURING TAKEOFF ROLL.  AIR RETURN TO MSP.  REPLACED FGC.  TESTS GOOD IAW AVRO MM CH 22.
